# SDR ASAA2019111231298

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 43,078 hours, 13,160 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P08
- Part serial: UNJKT843
- Condition: Failed
- Location: Nr 1
- Part time: 43,459 hours, 13,287 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 ENGINE FAILED TO START. GROUNDED - YES. REVERSED MTX PROCEDURES. RIGHT IGNITER TO AC STANDBY BUS, LEFT IGNITER TO AC TRANSFER BUS. PERFORMED IGNITION SYS AUDIBLE TEST PER B737-800 AMM 74-00-00. NO DEFECTS. DUE TO HISTORY REMOVED & REPLACED #1 ENG. R/H IGNITION EXCITER, REF AMM 74-11-01. OPS CHECK FAILED. REMOVED & REPLACED R/H IGNITION LEAD, OPS CHECK GOOD. STARTED #1 ENG. WITH R/H IGNITION SWITCH. ENGINE STARTED NORMALLY.
